It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board


Multiple Sclerosis Board Index


Re: Steroids
Mar 9, 2008
Nenu-
So sorry to hear you are having such a horrible time on your meds!! I hate prednisone as well. I had to be on a medrol pack (of prednisone) for a month because my doc wanted to do a trial since I was feeling terrible all the time. I felt good for about 2 days on the meds, after that, my heart was racing and throbbing, I had to pee 24/7, I had the energy level of a 5 year old, and felt irritated all the time! I have photos from my trip to Canada while on the prednisone and no lie, I look like a beached whale! My face felt tight and abnormal when I tried to smile and unfortunately, I didn't have any healthy foods around me while I was vacationing! Needless to say, 10lbs later I got off that crap and refused to ever go back! What a nasty little pill those steroids are. Definately taper them since you can end up with adrenal gland malfunction if you stop cold turkey. Why did your doctor put you on them? For a flare or exacerbation? Hang in there with the meds, especially if you need them. Time will come quicker than you think. Loosing your sense of smell is kinda bizarre, surprisinly enough your still hungry! I hope I didn't freighten you too much about the weight gain I encountered, once I came off them I almost immediately dropped half of it. (Plus I wasn't planning on behaving much in Canada... too much good food out that way!) I'm glad to hear that you're starting to feel a little better. Take care.
Tara





All times are GMT -7. The time now is 11:36 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!